# SDR 04FDEA00601

- Difficulty date: March 5, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727-200
- Aircraft serial: 20978
- Aircraft time: 51,042 hours, 39,430 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: O-Ring
- Condition: Failed
- Location: Flap Control Val
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

A-SYSTEM HYDRAULICS FAILED IN FLIGHT.  IN CRUISE FLT LVL 220, NOTICED A-SYSTEM QUANTITY DECREASING, LEAK CONTINUED TILL CHECKLIST DIRECTED A-PUMPS TO BE TURNED OFF.  FOUND O-RING FAILURE AT UPPER PORT OF FLAP CONTROL VALVE.  REPLACED O-RING PER 727-200 MM 20-10-011-4.  CLEANED AREA, PRESSURIZED AND CHECKED FOR LEAKS, NONE NOTED.  TWO GALLONS A-SYS HYDRAULIC FLUID REMAINING, SERVICED HYDRAULICS IAW MM 12-12-000.  AIRCRAFT OK FOR CONTINUED SERVICE.
